Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 
 

 

La singularité de O'Grady


Authors: Manfred Lehn and Christoph Sorger
Journal: J. Algebraic Geom. 15 (2006), 753-770
DOI: https://doi.org/10.1090/S1056-3911-06-00437-1
Published electronically: May 24, 2006
MathSciNet review: 2237269
Full-text PDF

Abstract | References | Additional Information

Abstract: Let $ M_{2v}$ be the moduli space of semistable sheaves with Mukai vector $ 2v$ on an abelian or $ K3$ surface where $ v$ is primitive such that $ \langle v,v \rangle=2$. We show that the blow-up of the reduced singular locus of $ M_{2v}$ provides a symplectic resolution of singularities. This provides a direct description of O'Grady's resolutions of $ M_{K3}(2,0,4)$ and $ M_{Ab}(2,0,2)$.

Résumé. Soit $ M_{2v}$ l'espace de modules des faisceaux semi-stables de vecteur de Mukai $ 2v$ sur une surface $ K3$ ou abélienne où $ v$ est primitif tel que $ \langle v,v \rangle=2$. Nous montrons que l'éclatement de $ M_{2v}$ le long de son lieu singulier réduit fournit une résolution symplectique des singularités. Ceci donne une description directe des résolutions de O'Grady de $ M_{K3}(2,0,4)$ et $ M_{Ab}(2,0,2)$.


References [Enhancements On Off] (What's this?)


Additional Information

Manfred Lehn
Affiliation: Institut für Mathematik, Johannes Gutenberg-Universität Mainz, D-55099 Mainz, Germany
Email: lehn@mathematik.uni-mainz.de

Christoph Sorger
Affiliation: Institut Universitaire de France & Laboratoire de Mathématiques Jean Leray (UMR 6629 du CNRS), Université de Nantes, 2, Rue de la Houssinière, BP 92208, F-44322 Nantes Cedex 03, France
Email: christoph.sorger@univ-nantes.fr

DOI: https://doi.org/10.1090/S1056-3911-06-00437-1
Received by editor(s): April 22, 2005
Received by editor(s) in revised form: September 29, 2005, and November 3, 2005
Published electronically: May 24, 2006

American Mathematical Society